# SDR GAIA9816

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5922241
- Condition: Corroded
- Location: Bs 776
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CORROSION TASK 58-53301 WHILE AIRCRAFT WAS IN C-CHECK, LEVEL 2 CORROSION WAS FOUND ON A FLOOR CHANNEL AT FUSELAGE STATION 776 LBL 33.  THE CHANNEL WAS REPAIRED IAW KITTY HAWK EA D9-53-051.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
